# SDR FDEA201203150948

- Difficulty date: March 15, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED  FORWARD OF CARGO DOOR CUT-OUT.  CARRIED OUT REPAIR IAW SRM 53-00-15 REPAIR 8, FIG 202, REV 48.    REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
